AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Well-Posedness of the Cauchy Problem for \(n \times n\) Systems of Conservation Laws
Alberto Bressan, School International Superior di Studi Avanzati, Trieste, Italy, Graziano Crasta, University of Modena, Italy, and Benedetto Piccoli, University of Salerno, Italy

Memoirs of the American Mathematical Society
2000; 134 pp; softcover
Volume: 146
ISBN-10: 0-8218-2066-4
ISBN-13: 978-0-8218-2066-7
List Price: US$56
Individual Members: US$33.60
Institutional Members: US$44.80
Order Code: MEMO/146/694
[Add Item]

Request Permissions


Graduate students and researchers interested in the mathematical physics and PDE.

Table of Contents

  • Introduction
  • Outline of the proof
  • Construction of local semigroups
  • Restarting procedures
  • Proof of Proposition 2.4
  • Proof of Proposition 2.5
  • Proof of Proposition 2.7
  • Proof of Proposition 2.10
  • Proof of Proposition 2.15
  • Completion of the proof
  • Appendix
  • Bibliography
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia